# SDR AALA201907089015

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 72,858 hours, 9,544 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 15482001
- Part serial: 0949
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LHR ON ACCOUNT OF RUDDER ISSUE. MULTIPLE UNCOMMANDED LEFT YAW INPUTS (NO RUDDER INPUT) AND A/P ENGAGED AT FL 360, M.83 AND 275 KTS IAS. EMERGENCY WAS DECLARED. MAINTENANCE REPORTS DUE TO AHM FAULTING CENTER PCU, REMOVED AND REPLACED CENTER RUDDER PCU IAW AMM 27-21-11. ALL TESTS PASSED OKAY.
